English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On regularization methods of EM-Kaczmarz type.

Haltmeier, M., Leitao, A., & Resmerita, E. (2009). On regularization methods of EM-Kaczmarz type. Inverse Problems, 25(7): 075008, pp. 075008-1-075008-17.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-A0DD-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-C9D4-2
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Haltmeier, M.1, Author              
Leitao, A., Author
Resmerita, E., Author
Affiliations:
1Research Group of Statistical Inverse-Problems in Biophysics, MPI for biophysical chemistry, Max Planck Society, ou_1113580              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Inverse Problems
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London? : IOP Pub.
Pages: - Volume / Issue: 25 (7) Sequence Number: 075008 Start / End Page: 075008-1 - 075008-17 Identifier: ISSN: 0266-5611
CoNE: /journals/resource/954925499121